| Model Number |
VICM5 12.6 (-08.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation is not required.H6 - health effect clinical code: 4581 - patient discomfort.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced patient discomfort.Lens explanted and the problem was resolved.Cause of the event was reported as unknown," removed due to persistent discomfort reported by the patient.".